# SDR QXEA0100108

- Difficulty date: February 5, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,990 hours, 49,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRETTING CORROSION ON INBOARD FLANGE OF LEFT HAND INBOARD SEAT TRACK AT STATION X252.700 IN LINE WITH AFT EDGE OF MAIN CABIN DOOR.  REPAIRED IAW DHC-8 SRM 51-40-00 AND RD 8-53-1102.
